top of page

RWC RACE BULLETIN/ROUND 7 OF 7!


8:00PM EST / 12:00AM GMT



 

Welcome to the Round 7

Finale of the RWC Season 9 Championship!

The Season Finale has arrived, and tensions are running high as Teams have been preparing for three weeks for the final chase for points. Suzuka GP brings the best of courses to the table with it's high-speed straights, odd-shaped corners and heavy brake zones this place keeps drivers in a sweat from the drop of the flag to the final lap. Championships and Podiums are on the line as The World Challenge wraps up Season 9 under the Japanese Sun. A full field is expected for the finale so don't miss out on the action!

RACE DAY SPECS

EVENT SCHEDULE

05:35PM (EST) (9:35PM GMT): Practice (115 min.)

07:30PM (EST) (11:30PM GMT): 15 min. Drivers' Meeting

07:50PM (EST) (11:50PM GMT): Pre-Qual Warmup (15 Min. All Classes)

08:05PM (EST) (12:05AM GMT): Lone Qualifying (15 Min. All Classes)

08:20PM (EST) (12:20AM GMT): 75 Minute Race

09:45PM (EST) (01:55AM GMT): Post Race Meeting | Season Awards


IN-SIM SESSION TIME OF DAY

1:30PM: IN-SIM PRACTICE

04:00PM: IN-SIM QUALIFYING

04:15PM: IN-SIM RACE TIME

IN SIM DATE OF RACE (04/15/24)


MINIMUM PRACTICE TIME FOR BONUS POINT

18 Laps (Complete minimum laps between all 4 practice sessions and earn a bonus point for this Round)

SUNDAY PRACTICE

04/14/24 - 04:00PM - 06:00PM (EST) 08:00PM - 10:00PM (GMT) 5th Practice

04/14/24 - 06:00PM - 08:00PM (EST) 10:00PM - 12:00AM (GMT) 6th Practice

04/14/24 - 08:00PM - 10:00PM (EST) 12:00AM - 02:00AM (GMT) 7th Practice

04/14/24 - 10:00PM - 12:00AM (EST) 02:00AM - 04:00AM (GMT) 8th Practice

(Each official practice is based on the last 2 hours of the 4-hour race day session)


*IMPORTANT DRIVERS: BE CERTAIN TO REVIEW THE USEFUL LINKS OF THE RWC SERIES DISCORD CHANNEL AS WELL AS THE COMPETITOR LINK FOR SPECIFIC RACE DAY INFORMATION


  • RWC USEFUL LINKS: Driver information, Webcam links, Paints links, Spotter, basically Pre-race Day information...

  • WEBSITE "COMPETITORS" BUTTON: Rulebook, Race Day Specs w/Bop, Race Day Times, Driver Infraction Points, Incident Logs



START ZONE



LIVE 8:00 PM EST / 01:00AM GMT
 

APEXRACINGTV LIVE TIMING LINK TO RACE DATA http://livetiming.sdk-gaming.co.uk/livetiming.html?room=ricmotech

 

SEASON 9 BROUGHT TO YOU BY







LEAGUE SCORING AND PAINTS PROVIDED BY


 


Comments


bottom of page